MathSciNet Relay Station
MathSciNet bibliographic data
MR1213798 (94h:32063) 32S45 (14E15 32S60)
Youssin, Boris $L\sp 2$-cohomology, Nash blowup and semismall resolutions. J. Amer. Math. Soc. 6 (1993), no. 4, 817–824.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement